# SDR UIEA2019032203647

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG AFT EDGE OF FAN CASE I/B T/R SEAL OUT OF RETAINER ( REINSTALLED SEAL IN RETAINING ON NR 1 ENG AFT EDGE OF FAN CASE I/B T/R IAW SOPM 20-50-02 )
